# SDR SWIA202054092

- Difficulty date: October 28, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE FOUND TO BE CRACKED.  C-CHECK RO 11/12/2020.  REPAIRED AFT DRAG ANGLE, IAW CRJ 700 REO.  MAJOR REPAIR TASK CARD AND FORM 337 COMPLETED AND ATTACHED REFERENCE CAMP CONTINUE CARD 21747514 FOR MAINTENANCE PERFORMED.
